Alert archive / Alabama / Tornado Warnings in 2019
Tornado Warning 58, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Apr 14, 2019, 8:27 AM CDT for Barbour County, Russell County, Alabama. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2019, 8:27 AM CDT (13:27 UTC)
- Expired
- Apr 14, 2019, 9:15 AM CDT
- In force
- 48 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Barbour County, AL, Russell County, AL
The radar
The Maxwell AFB radar (KMXX), 66 km from the middle of the area, began a volume at 13:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 9:09 AM CDT | TORNADO | 3 Se Phenix City, AL | A NWS SURVEY TEAM DETERMINED DAMAGE CAUSED ON THE SOUTHEAST SIDE OF PHENIX CITY WAS CAUSED BY AN EF-0 TORNADO WITH WINDS OF 85 MPH. SEVERAL TREES WERE UPROOTED AND/OR SNAPPED, AND THE MAIN HEADQUARTERS OF THE WATER TREATMENT PLANT SUSTAINED ROOF DAMAGE. |
| Apr 14, 9:14 AM CDT | TSTM WND DMG | 3 Sse Phenix City, AL | SNAPPED TREES AND ROOF DAMAGE AT PHENIX CITY WATER TREATMENT FACILITY. |
| Apr 14, 9:14 AM CDT | TORNADO | 3 Se Phenix City, AL | CORRECTS PREVIOUS TORNADO REPORT FROM 3 SE PHENIX CITY. A NWS SURVEY TEAM DETERMINED DAMAGE CAUSED ON THE SOUTHEAST SIDE OF PHENIX CITY WAS CAUSED BY AN EF-0 TORNADO WITH WINDS OF 85 MPH. SEVERAL TREES WERE UPROOTED AND/OR SNAPPED, AND THE MAIN HEADQUARTERS OF |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 42 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 1:04 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 1.5 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 413 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 390 m²/s²
- 0-3 km storm-relative helicity
- 373 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 4.4
The text
As transmitted.
840
WFUS54 KBMX 141327
TORBMX
ALC005-113-141415-
/O.NEW.KBMX.TO.W.0058.190414T1327Z-190414T1415Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
827 AM CDT SUN APR 14 2019
The National Weather Service in Birmingham has issued a
* Tornado Warning for...
Northeastern Barbour County in southeastern Alabama...
Russell County in southeastern Alabama...
* Until 915 AM CDT.
* At 827 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Uchee, or near Hurtsboro, moving northeast at 35
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Phenix City, Hurtsboro, Russell County Sports Complex, Uchee,
Seale, Ladonia, Rutherford, Hatchechubbe, Uchee Creek, Fort
Mitchell, Ladonia Sports Complex, Fort Mitchell Activity Center,
Phenix Drag Strip and Parkmanville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3241 8498 3239 8497 3238 8499 3238 8497
3237 8499 3233 8501 3231 8498 3206 8531
3223 8543 3231 8543 3241 8539 3241 8533
3247 8533 3247 8506 3251 8506 3251 8500
3246 8500 3244 8497 3242 8496
TIME...MOT...LOC 1327Z 223DEG 29KT 3228 8534
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
055 follow-up statements
011
WWUS54 KBMX 141333
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
833 AM CDT SUN APR 14 2019
ALC005-141342-
/O.CAN.KBMX.TO.W.0058.000000T0000Z-190414T1415Z/
Barbour AL-
833 AM CDT SUN APR 14 2019
...THE TORNADO WARNING FOR NORTHEASTERN BARBOUR COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 AM CDT for southeastern
and east central Alabama.
LAT...LON 3241 8498 3239 8497 3238 8499 3238 8497
3233 8501 3231 8498 3212 8523 3215 8526
3215 8530 3221 8536 3231 8541 3241 8539
3241 8533 3247 8533 3247 8506 3251 8506
3251 8500 3246 8500 3242 8496
TIME...MOT...LOC 1332Z 218DEG 25KT 3231 8532
$$
ALC113-141415-
/O.CON.KBMX.TO.W.0058.000000T0000Z-190414T1415Z/
Russell AL-
833 AM CDT SUN APR 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR RUSSELL
COUNTY...
At 832 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Uchee, or 7 miles northeast of Hurtsboro, moving
northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Phenix City, Russell County Sports Complex, Uchee, Seale, Ladonia,
Rutherford, Hatchechubbe, Uchee Creek, Fort Mitchell, Ladonia Sports
Complex, Fort Mitchell Activity Center, Phenix Drag Strip and
Parkmanville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3241 8498 3239 8497 3238 8499 3238 8497
3233 8501 3231 8498 3212 8523 3215 8526
3215 8530 3221 8536 3231 8541 3241 8539
3241 8533 3247 8533 3247 8506 3251 8506
3251 8500 3246 8500 3242 8496
TIME...MOT...LOC 1332Z 218DEG 25KT 3231 8532
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
05686
WWUS54 KBMX 141341
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
841 AM CDT SUN APR 14 2019
ALC113-141415-
/O.CON.KBMX.TO.W.0058.000000T0000Z-190414T1415Z/
Russell AL-
841 AM CDT SUN APR 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR CENTRAL
RUSSELL COUNTY...
At 841 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Uchee, or 12 miles northeast of Hurtsboro, moving
northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Phenix City, Ladonia, Russell County Sports Complex, Seale,
Hatchechubbe, Uchee Creek, Fort Mitchell, Ladonia Sports Complex,
Fort Mitchell Activity Center, Phenix Drag Strip and Parkmanville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3241 8498 3239 8497 3238 8499 3238 8497
3233 8501 3231 8498 3215 8519 3239 8539
3241 8539 3241 8533 3247 8533 3247 8506
3251 8506 3251 8500 3246 8500 3242 8496
TIME...MOT...LOC 1341Z 223DEG 29KT 3237 8526
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
05249
WWUS54 KBMX 141352
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
852 AM CDT SUN APR 14 2019
ALC113-141415-
/O.CON.KBMX.TO.W.0058.000000T0000Z-190414T1415Z/
Russell AL-
852 AM CDT SUN APR 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR NORTHERN
RUSSELL COUNTY...
At 852 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Seale, or 13 miles southwest of Phenix City, moving
northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Phenix City, Ladonia, Russell County Sports Complex, Seale, Uchee
Creek, Fort Mitchell, Ladonia Sports Complex, Fort Mitchell Activity
Center, Phenix Drag Strip and Parkmanville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3220 8512 3242 8533 3247 8533 3247 8506
3251 8506 3251 8500 3246 8500 3242 8496
3241 8498 3239 8497 3238 8499 3238 8497
3233 8501 3231 8498
TIME...MOT...LOC 1352Z 230DEG 27KT 3229 8513
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
05407
WWUS54 KBMX 141400
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
900 AM CDT SUN APR 14 2019
ALC113-141415-
/O.CON.KBMX.TO.W.0058.000000T0000Z-190414T1415Z/
Russell AL-
900 AM CDT SUN APR 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR
NORTHEASTERN RUSSELL COUNTY...
At 859 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Russell County Sports Complex, or 9 miles southwest
of Phenix City, moving northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Phenix City, Ladonia, Uchee Creek, Fort Mitchell, Ladonia Sports
Complex, Fort Mitchell Activity Center, Phenix Drag Strip and
Parkmanville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3224 8507 3247 8526 3247 8506 3251 8506
3251 8500 3246 8500 3242 8496 3241 8498
3239 8497 3238 8499 3238 8497 3233 8501
3231 8498
TIME...MOT...LOC 1359Z 221DEG 28KT 3234 8508
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
05775
WWUS54 KBMX 141409
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
909 AM CDT SUN APR 14 2019
ALC113-141415-
/O.CON.KBMX.TO.W.0058.000000T0000Z-190414T1415Z/
Russell AL-
909 AM CDT SUN APR 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR
NORTHEASTERN RUSSELL COUNTY...
At 909 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Phenix City, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Phenix City, Ladonia, Fort Mitchell, Ladonia Sports Complex and
Phenix Drag Strip.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3238 8509 3247 8516 3247 8506 3251 8506
3251 8500 3246 8500 3242 8496 3241 8498
3239 8497 3238 8499 3238 8497 3234 8501
3234 8500 3233 8501
TIME...MOT...LOC 1409Z 211DEG 34KT 3242 8502
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
05What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 14, 6:53 AM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Apr 14, 6:53 AM CDT, 1 hour 34 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 653 AM CDT Sun Apr 14 2019 .UPDATE... For 12Z Aviation. && .SHORT TERM... Today and Tonight. * Enhanced Risk for severe weather including tornadoes and damaging winds up to 60 mph continues this morning. * Wind Advisory until 9 PM CDT. Severe risk will continue eastward across Central Alabama this morning. Overnight a line of severe thunderstorms tracked across the forecast area with tornadic characteristics. This convective line was crossing the I-65 corridor at ~4 AM CDT. With a tornadic parameter space still in place across Central Alabama, counties across the east and southeast have been added to Tornado Watch #57 as the threat is not expected to diminish completely until the MCS clears to the southeast later this morning. An axis of 500-1,000 J/kg SBCAPE has overlapped an area of high wind shear as a result of strong low-level & mid-level jets. 0-1 km SRH values have ranged as high as 500-600 m2/s2 across the north, down to ~300 m2/s2 across the south. Given ongoing deep-layer forcing and ample low-level moisture actively replenished by the 925-850 mb jet, the MCS will continue severe/tornadic characteristics for the next several hours. A transition to line-embedded supercells with rapid spin-up tornadoes has occurred this morning. This is a dangerous ongoing situation across Central Alabama with many confirmed tornadoes already. With the deepening low, ~998 mb in western TN as of 4 AM, pressure gradient winds have also been a problem overnight with a few reports of downed trees across the area. Many surface observation sites have gusted to 30-40 mph overnight which have also caused aviation weather issues. A Wind Advisory will remain in place 9 PM tonight or until wind gusts decline to the east as the dynamic system moves out of the area and the PGF weakens. Post-frontal weather conditions across Central Alabama should contain noticable changes in wind direction and temperatures, especially once the primary tough axis moves over the area. A line of showers & storms may fire back up along the remnant frontal boundary across our far east/southeast, though not expecting any severe currently. Trends for this will be watched, however. Highs this afternoon will range in the uppers 60s northwest, to the upper 70s in the southeast. Once skies clear and subsidence takes over in the NVA/CAA regime, temperatures should cool to the 40s overnight. May squeak out a few upper 30s in the far northwest as well. PoP trends will continue to be adjusted in the coming hours which will primarily be based off RADAR trends & hi-res guidance. 40/Sizemore .LONG TERM... Monday through Wednesday. Stable high pressure conditions are expected to dominate the Southeast CONUS into mid-week as broad deep-layer ridging begins to develop across the center of the country in response to high pressure sliding east towards the Carolinas & East Coast. Noticable return flow spreading across the Plains and Mississippi River Valley (MRV) by Wednesday evening. Lows overnight Monday should remain in the 40s with the center of the surface ridge passing across the area. Highs expected to rebound into the 60s/70s that afternoon. Tuesday lows should warm into the 50s, with further airmass modification/southerly flow bringing 60s into the picture Wednesday night. For Wednesday evening, enough moisture return and isentropic ascent will help increase rain chances in our western counties, but have limited this to 10-20% as most of the showers and thunderstorms will stay to our west. Upstream, our next progged mid/upper-level disturbance is forecast to eject from the Central/Southern Rockies into the Great Plains. Thursday through Saturday. Have continued to monitor trends with the consistent synoptic signal of severe weather heading into Thursday. Good forecast confidence remains with the deep-layer trough amplifying & thereafter occluding on Thursday across the Great Plains with guidance suggesting a ~545 decameter mid-level low near northeast Kansas Thursday morning. As a result, ongoing downstream ridging & southwest flow aloft develops over the Gulf Coast States. Warm, moist advection across the Lower MRV and Southeast suggests an unstable boundary layer with ~2,000+ MLCAPE during the afternoon, along with 40-50+ kts 0-6 km bulk shear. Latest guidance suggests lee cyclogenesis across the Plains with a deepening surface low heading northeastward into IL by Friday morning. To the south, a trailing frontal boundary and 90-100kt H5 jet max should move into the Lower MRV by Thursday afternoon. Considering indications of favorable warm sector instability, associated shear profiles & broad hodograph curvature, all modes of severe weather remain on the table. Will continue to advertise the low-medium confidence for severe weather in the HWO. As always, trends will be actively monitored with necessary forecast updates passed along. Weather conditions Friday/Saturday would generally show improvement as expected NVA/CAA spreads across the region behind the exiting system. 40/Sizemore && .AVIATION... 12Z TAF Discussion. The worst of the convective weather has now cleared TCL/BHM/EET. Current line of thunderstorms racing east and impacting ANB/ASN, with more to the south now impacting MGM/TOI. Have placed aggressive TAFs for early period with convective wind gusts and IFR visibility, as well as non-convective wind gusts later this morning into the evening as pressure gradient remains strong. Would expect area-wide turbulence issues as well per PIREPS and mid/upper-level jet streak moving through the region. Expecting upstream region of MVFR ceilings in MS to move into the area as winds veer with time. Thus, despite general improvement with convective weather, flight conditions will continue to be a challenge today with gusts to 30 kts throughout most of the period and ceilings remaining somewhat low. Will monitor observational trends and satellite imagery for possible adjustments to TAFs before 18Z package is issued. 40/Sizemore && .FIRE WEATHER... A line of strong to severe storms continues to move across Central Alabama this morning. This system will produce periods of heavy rainfall and possibly damaging winds, with the threat of tornadoes. The main convective line will exit east Alabama by late this morning, but moisture on the back side of the system may trigger additional showers this across the east and southeast this afternoon. Expect gusty winds to continue throughout this morning and into the evening as pressure gradients remain high. Wind Advisory set to currently expire at 9 PM. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 76 40 67 43 78 / 80 30 0 0 0 Anniston 77 42 68 45 79 / 90 30 0 0 0 Birmingham 75 43 71 48 79 / 60 10 0 0 0 Tuscaloosa 73 41 72 48 79 / 30 10 0 0 0 Calera 74 42 69 47 78 / 60 10 0 0 0 Auburn 78 44 68 47 77 / 100 30 0 0 0 Montgomery 79 45 71 48 80 / 90 10 0 0 0 Troy 79 45 71 47 79 / 90 10 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... Wind Advisory until 9 PM CDT this evening for the following counties: Autauga...Barbour...Bibb...Blount...Bullock... Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne... Coosa...Dallas...Elmore...Etowah...Fayette...Greene...Hale... Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion... Montgomery...Perry...Pickens...Pike...Randolph...Russell... Shelby...St. Clair...Sumter...Talladega...Tallapoosa... Tuscaloosa...Walker...Winston. &&
Hazardous weather outlook, Apr 14, 8:13 AM CDT, 14 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 813 AM CDT Sun Apr 14 2019 ALZ011>015-017>050-151615- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 813 AM CDT Sun Apr 14 2019 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Through Tonight. Severe thunderstorms will continue into the southeast Central Alabama through 10 AM. Tornadoes and damaging winds up to 60 mph are possible. Outside of thunderstorms, sustained gradient winds of 15 to 30 mph, with gusts of 30 to 40 mph are possible through 9 PM tonight. Minor flooding will be possible along the Tombigbee River basin starting today. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Severe thunderstorms are possible on Thursday across all of Central Alabama. Tornadoes, damaging winds up to 60 mph, and quarter size hail are possible. Minor flooding will be possible along the Tombigbee River basin through Tuesday. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management will be needed through 10 AM. Activation may be needed again on Thursday.
In the hours before
Local storm report, Apr 14, 7:41 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
741 AM CDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 AM TORNADO 1 WSW TROY 31.80N 85.99W
04/14/2019 PIKE AL BROADCAST MEDIA
DAMAGE ALONG HIGHWAY 31, IN TROY. OVERTURNED
VEHICLE AND POWER POLES DOWNED. ASSOCIATED
WITH A TDS FROM KMXX.
&&
HALocal storm report, Apr 14, 7:59 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
759 AM CDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 AM TORNADO 2 WSW TROY 31.80N 85.99W
04/14/2019 PIKE AL EMERGENCY MNGR
MOBILE HOMES DAMAGED ALONG HUNTERS MOUNTAIN
PKWAY. ASSOCIATED WITH TDS FROM KMXX.
&&
HASpecial weather statement, Apr 14, 7:59 AM CDT, 28 minutes before
Special Weather Statement
National Weather Service Birmingham AL
759 AM CDT SUN APR 14 2019
ALZ038-047-141345-
Lee AL-Chambers AL-
759 AM CDT SUN APR 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LEE AND SOUTHEASTERN
CHAMBERS COUNTIES UNTIL 845 AM CDT...
At 759 AM CDT, Doppler radar was tracking a strong thunderstorm over
Opelika, moving northeast at 40 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Auburn, Opelika, Valley, Lanett, Lakeview, Cusseta, Chambers County
Lake, Beulah, Beans Mill, Huguley, Fairfax, River View, Amity Park,
Beauregard, Oak Bowery, Southern Harbor, Robert G. Pitts Airport,
Lanett Municipal Airport, I 85 Welcome Center At Lanett and Mount
Jefferson.
LAT...LON 3250 8543 3267 8552 3300 8522 3298 8521
3286 8519 3285 8515 3283 8517 3281 8517
3278 8512 3276 8514 3274 8511 3271 8512
3269 8511 3266 8509 3265 8511 3263 8509
3263 8510
TIME...MOT...LOC 1259Z 221DEG 34KT 3263 8540
89^GSatterwhiteSpecial weather statement, Apr 14, 8:02 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Birmingham AL
802 AM CDT SUN APR 14 2019
ALZ028-029-141330-
Clay AL-Randolph AL-
802 AM CDT SUN APR 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RANDOLPH AND
NORTHEASTERN CLAY COUNTIES UNTIL 830 AM CDT...
At 802 AM CDT, Doppler radar was tracking a strong thunderstorm over
Lineville, moving northeast at 60 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Lineville, Ashland, Fosters Cross Roads, Delta and Barfield.
LAT...LON 3349 8547 3322 8580 3330 8593 3347 8585
3347 8578 3350 8576
TIME...MOT...LOC 1302Z 216DEG 52KT 3331 8579
89^GSatterwhiteSpecial weather statement, Apr 14, 8:14 AM CDT, 13 minutes before
Special Weather Statement National Weather Service Birmingham AL 814 AM CDT SUN APR 14 2019 ALZ029-038-141330- Randolph AL-Chambers AL- 814 AM CDT SUN APR 14 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RANDOLPH AND NORTHEASTERN CHAMBERS COUNTIES UNTIL 830 AM CDT... At 813 AM CDT, Doppler radar was tracking a strong thunderstorm over Fredonia, or near Stroud, moving northeast at 50 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Roanoke, Stroud, La Fayette, Fredonia, Post Oak Forks, Veasey Creek Park, Denson, Standing Rock, Welch, Buffalo, Rock Mills, Stroud Creek, Paran and State Line Park. LAT...LON 3287 8534 3298 8545 3324 8526 3301 8521 TIME...MOT...LOC 1313Z 212DEG 45KT 3299 8532 89^GSatterwhite
Special weather statement, Apr 14, 8:15 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Birmingham AL
815 AM CDT SUN APR 14 2019
ALZ021-141330-
Cleburne AL-
815 AM CDT SUN APR 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLEBURNE COUNTY
UNTIL 830 AM CDT...
At 815 AM CDT, Doppler radar was tracking a strong thunderstorm near
Delta, or 11 miles southeast of Oxford, moving northeast at 55 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Heflin, Lake Cleburne, Hollis Crossroads, Camp Sequoyah and
Chalafinnee.
LAT...LON 3349 8556 3350 8576 3361 8570 3361 8569
3363 8569 3363 8566 3365 8565 3365 8564
3370 8564 3369 8538
TIME...MOT...LOC 1315Z 211DEG 48KT 3350 8567
89^GSatterwhiteThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:03 PM CDT | Special Weather Statement | BMX | Winston | 42 min |
| Apr 13, 7:14 PM CDT | Special Weather Statement | BMX | Shelby | 31 min |
| Apr 13, 7:43 PM CDT | Special Weather Statement | BMX | St. Clair | 32 min |
| Apr 13, 8:45 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 7 days |
| Apr 13, 11:35 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 40 min |
| Apr 13, 11:38 PM CDT | Tornado Warning | BMX | Pickens, Sumter | 28 min |
| Apr 13, 11:40 PM CDT | Tornado Warning | BMX | Marion | 30 min |
| Apr 14, 12:15 AM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 37 min |
| Apr 14, 12:15 AM CDT | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 21 hr |
| Apr 14, 12:50 AM CDT | Tornado Warning | BMX | Marengo, Sumter | 40 min |
| Apr 14, 12:56 AM CDT | Tornado Warning | BMX | Tuscaloosa | 41 min |
| Apr 14, 1:00 AM CDT | Special Weather Statement | BMX | Lamar, Marion | 45 min |
| Apr 14, 1:15 AM CDT | Areal Flood Advisory | BMX | Lamar, Marion | 3 hr |
| Apr 14, 1:16 AM CDT | Tornado Warning | BMX | Hale, Perry | 59 min |
| Apr 14, 1:55 AM CDT | Severe Thunderstorm Warning | BMX | Hale, Marengo | 50 min |
| Apr 14, 2:03 AM CDT | Tornado Warning | BMX | Bibb, Tuscaloosa | 43 min |
| Apr 14, 2:10 AM CDT | Tornado Warning | BMX | Hale, Perry | 35 min |
| Apr 14, 2:34 AM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 41 min |
| Apr 14, 2:40 AM CDT | Tornado Warning | BMX | Perry | 31 min |
| Apr 14, 3:26 AM CDT | Tornado Warning | BMX | Perry | 16 min |
| Apr 14, 3:34 AM CDT | Tornado Warning | BMX | Bibb | 11 min |
| Apr 14, 4:04 AM CDT | Tornado Warning | BMX | Jefferson, St. Clair, Shelby | 25 min |
| Apr 14, 4:14 AM CDT | Tornado Warning | BMX | Shelby | 20 min |
| Apr 14, 4:47 AM CDT | Severe Thunderstorm Warning | BMX | Lowndes | 43 min |
| Apr 14, 5:15 AM CDT | Special Weather Statement | BMX | Autauga, Chilton, Dallas | 45 min |
| Apr 14, 5:18 AM CDT | Special Weather Statement | BMX | Montgomery | 42 min |
| Apr 14, 5:50 AM CDT | Special Weather Statement | BMX | Coosa | 40 min |
| Apr 14, 6:02 AM CDT | Special Weather Statement | BMX | Montgomery | 28 min |
| Apr 14, 6:08 AM CDT | Special Weather Statement | BMX | Talladega | 52 min |
| Apr 14, 6:34 AM CDT | Severe Thunderstorm Warning | BMX | Cherokee, Etowah | 41 min |
| Apr 14, 6:37 AM CDT | Special Weather Statement | BMX | Calhoun, Clay, Cleburne, Randolph | 38 min |
| Apr 14, 6:43 AM CDT | Tornado Warning | BMX | Pike | 47 min |
| Apr 14, 7:18 AM CDT | Tornado Warning | BMX | Bullock, Pike | 42 min |
| Apr 14, 7:26 AM CDT | Special Weather Statement | BMX | Lee, Macon | 49 min |
| Apr 14, 7:48 AM CDT | Tornado Warning | BMX | Barbour, Bullock | 27 min |
| Apr 14, 7:59 AM CDT | Special Weather Statement | BMX | Lee | 46 min |
| Apr 14, 8:02 AM CDT | Special Weather Statement | BMX | Clay | 28 min |
| Apr 14, 8:05 AM CDT | Tornado Warning | BMX | Barbour, Bullock, Russell | 25 min |
| Apr 14, 8:14 AM CDT | Special Weather Statement | BMX | Chambers | 16 min |
| Apr 14, 8:15 AM CDT | Special Weather Statement | BMX | Cleburne | 15 min |
| Apr 14, 8:40 AM CDT | Special Weather Statement | BMX | Cleburne | 20 min |
| Apr 14, 9:52 AM CDT | Special Weather Statement | BMX | Chambers | 23 min |
| Apr 14, 10:13 AM CDT | Special Weather Statement | BMX | Chambers | 32 min |
Nearby
Tornado Warnings in Alabama, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.